# SDR 9505466625

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21070
- Engine: Pwa JT9D7Q
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Disconnected
- Location: Nr 4 Engine
- Component: 250671
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 4 ENGINE WOULD NOT RESPOND TO POWER LEVER MOVEMENT AND THE TAKEOFF WAS ABORTED.  THE CONTROL CABLE IN THE PYLON WAS FOUND TO HAVE DISCONNECTED AT THE PYLON DRUM.  THE CABLE BOX IN THE PYLON WAS REPLACED AND THE SYSTEM OPERATION CHECKED OK.
